# SDR IPXA2022062883590

- Difficulty date: June 7, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: NRC6055508
- Part serial: 48435
- Condition: Damaged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H I/B FLAP LOWER SKIN IS DENTED AT STA. YIFH= 41 AND BETWEEN XIFH= 255.59 AND XIFH= 261.69.REPAIRED DAMAGED R/H IB FLAP LOWER SKIN AT STA. YIFH= 41 AND BETWEEN XIFH= 255.59 AND XIFH= 261.69 IAW VT-SAA EA 011-5753-01-A9611 REV. I/R AND UPS EO MD11-5750-84045-A, REF FAA FORM 8100-9 BY S. KANG (AR-605677) DATED 6/24/2022. (MAJOR)
